MAUDE Adverse Event Report: BAUSCH + LOMB INC. ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB INC. ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Corneal Edema (1791); Keratitis (1944); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) into the right eye, the patient presented with decreased visual acuity, corneal edema 2-3+, superficial punctate keratitis, trace edema in the anterior chamber (depth 4+ and cells 2+), and the iris had mild fibrin strands.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).The patient was treated with prednisone 50 mg daily for three days and prednisolone acetate every two hours till told to discontinue.In the surgeon¿s opinion, the most likely cause of the event was the iol.Patient outcome was reported to be good.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21894334
Report Number0001313525-2025-00077
Device Sequence Number15494318
Product Code HQL
UDI-Device Identifier10757770607850
UDI-Public(01)10757770607850(17)270930(11)241030(10)3Q29646
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU1900
Device Lot Number3Q29646
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLIS, ALCON BSS, AMVISC PLUS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale